RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Discrete Math.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra Discrete Math., 2011, Volume 12, Issue 2, Pages 53–63 (Mi adm128)  

RESEARCH ARTICLE

Quasi-duo partial skew polynomial rings

Wagner Cortesa, Miguel Ferreroa, Luciane Gobbib

a Instituto de Matematica Universidade Federal do Rio Grande do Sul 91509-900, Porto Alegre, RS, Brazil
b Centro de Ciencias Exatas e Naturais Universidade Federal de Santa Maria 97105-900, Santa Maria, RS, Brazil

Abstract: In this paper we consider rings $R$ with a partial action $\alpha$ of $\mathbb Z$ on $R$. We give necessary and sufficient conditions for partial skew polynomial rings and partial skew Laurent polynomial rings to be quasi-duo rings and in this case we describe the Jacobson radical. Moreover, we give some examples to show that our results are not an easy generalization of the global case.

Keywords: partial action; quasi-duo; Jacobson radical; partial skew polynomial rings.

Full text: PDF file (261 kB)
References: PDF file   HTML file

Bibliographic databases:
MSC: 16S36, 16S35
Received: 13.10.2011
Revised: 13.10.2011
Language:

Citation: Wagner Cortes, Miguel Ferrero, Luciane Gobbi, “Quasi-duo partial skew polynomial rings”, Algebra Discrete Math., 12:2 (2011), 53–63

Citation in format AMSBIB
\Bibitem{CorFerGob11}
\by Wagner Cortes, Miguel Ferrero, Luciane Gobbi
\paper Quasi-duo partial skew polynomial rings
\jour Algebra Discrete Math.
\yr 2011
\vol 12
\issue 2
\pages 53--63
\mathnet{http://mi.mathnet.ru/adm128}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2952901}
\zmath{https://zbmath.org/?q=an:1258.16029}


Linking options:
  • http://mi.mathnet.ru/eng/adm128
  • http://mi.mathnet.ru/eng/adm/v12/i2/p53

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Algebra and Discrete Mathematics
    Number of views:
    This page:423
    Full text:61
    References:50
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020